MathSciNet Relay Station
MathSciNet bibliographic data
MR1249595 (95a:58060) 58F07 (17A70)
Morosi, Carlo; Pizzocchero, Livio On the bi-Hamiltonian structure of the supersymmetric KdV hierarchies. A Lie superalgebraic approach. Comm. Math. Phys. 158 (1993), no. 2, 267–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement